# SDR SWAA2022072831731

- Difficulty date: July 21, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1669
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1669 INOP. / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1669 AS PER B737 AMM 33-51-06-960-805. TEST OK.;[02] VERIFIED STEP 1.
